# SDR COMA0760030

- Difficulty date: January 16, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 26,428 hours, 23,014 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 1416B
- Condition: Faulty
- Location: Rt Engine
- Part time: 2,326 hours, 1,883 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5111- ON TAKEOFF ROLL, RECEIVED RIGHT ENGINE COWL ANTI-ICE CAUTION MESSAGE.  REMOVED AND REPLACED RIGHT COWL ANTI-ICE PRSOV.
